MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE
Model Number CLV-S45
Medical Device Problem Codes Noise, Audible (3273); No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the lamp of the xenon light source did not light up.There were no reports of patient harm.
 
Additional Manufacturer Narrative
Corrected data: b2, b5, d4 (primary unique device identification (udi) number), h6 (added problem code 3273- noise, audible).This report is being supplemented to provide additional information based on the legal manufacturer¿s final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 11 years since the subject device was manufactured.The device was returned to olympus for inspection, and the reportable malfunction was not confirmed.Based on the results of the investigation, the definitive root cause of the reported issue could not be determined, and a cause could not be presumed based on the provided information.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was further reported that light source produced a noise when the lamp would not ignite.The issue occurred during preparation for use of an unspecified procedure.There were no reports of delays or patient harm.

Brand Name
VISERA XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19527876
Report Number3002808148-2024-05373
Device Sequence Number12649905
Product Code GCT
UDI-Device Identifier04953170275753
UDI-Public04953170275753
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S45
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2024
Supplement Date Received by Manufacturer06/21/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown